# SDR CA130411013

- Difficulty date: April 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED DURING FLIGHT AT FL380, RT WINDSHIELD HEAT, CAUTION MESSAGE AND OBSERVED APPROXIMATELY 12" CRACK AT BASE OF F/O`S WINDSHIELD.
